# SDR CA130206001

- Difficulty date: February 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 37,698 hours
- Engine: Garrtt TPE33111U
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Frozen
- Location: Cabin Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT DEPARTED AND RETURNED TO BLOCKS DUE TO NOT BEING ABLE TO PRESSURIZE. FLIGHT CREW REPORTED THAT THEY COULD HEAR AIR RUSHING FROM THE CABIN DOOR. MAINTENANCE INVESTIGATED AND FOUND THAT ICE BUILD UP IN THE SUPPLY LINE TO THE CABIN DOOR SEAL WAS CAUSING IT NOT TO INFLATE. ICE WAS FLUSHED OUT AND THE DOOR SEAL WAS TESTED, AND CHECKED SERVICABLE. ACFT WAS RETURNED TO SERVICE.
